Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 182508, 4 pages
http://dx.doi.org/10.1155/2014/182508
Research Article

A Directed Continuous Time Random Walk Model with Jump Length Depending on Waiting Time

1Hunan Key Laboratory for Computation and Simulation in Science and Engineering and Key Laboratory of Intelligent Computing and Information Processing of Ministry of Education, Xiangtan University, Xiangtan, Hunan 411105, China
2Institute of Mathematics and Physics, Central South University of Forest and Technology, Changsha, Hunan 410004, China
3School of Mathematical Sciences, Queensland University of Technology, G.P.O. Box 2434, Brisbane, QLD 4001, Australia

Received 3 January 2014; Accepted 10 February 2014; Published 13 March 2014

Academic Editors: C. Li, F. Liu, and S. B. Yuste

Copyright © 2014 Long Shi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Andreas Buttenschön, Thomas Hillen, Alf Gerisch, and Kevin J. Painter, “A space-jump derivation for non-local models of cell–cell adhesion and non-local chemotaxis,” Journal of Mathematical Biology, 2017. View at Publisher · View at Google Scholar